New Mexico, 2011High Wind and Strong Wind in New Mexico, June 19, 2011
June 19, 2011 · NWS ABQ · 5 events in 5 counties and zones
An impressive late season storm brought high winds around Los Alamos, Clines Corners and Ruidoso on the afternoon through late evening of the 19th.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An impressive late season storm brought high winds around Los Alamos, Clines Corners and Ruidoso on the afternoon through late evening of the 19th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 19, 2:31 AM MST, 10 hours 29 minutes earlier.
Area forecast discussion, Jun 19, 2:31 AM MST, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 AM MDT SUN JUN 19 2011
...WINDY WITH CRITICAL TO EXTREME FIRE WEATHER CONDITIONS OVER THE
ENTIRE FORECAST AREA TODAY...
.DISCUSSION...AN UNSEASONABLE AND DYNAMIC WEATHER PATTERN WILL
UNFOLD FOR NEW MEXICO TODAY. ONE LOBE/VORTEX HAS CHURNED ITS WAY
NORTHWARD TO THE SASKATCHEWAN AND ALBERTA BORDER WHILE A SECOND
VIGOROUS PIECE OF UPPER ENERGY IS DIVING SOUTH TOWARD THE FOUR
CORNERS. A 100-110KT JET STREAK IS ROUNDING THE BASE OF THE LATTER
PIECE OF ENERGY AS EVIDENCED BY 250MB PROGS. SOUTHWESTERLY WINDS
ARE STRENGTHENING THROUGH THE MIDDLE LAYERS OF THE TROPOSPHERE
INTO NEW MEXICO WITH 30-40KT OF FLOW ALREADY PRESENT AT 700MB.
THIS TREND OF INCREASING MID LEVEL FLOW WILL CONTINUE INTO THE
AFTERNOON AS A SURFACE LOW DEEPENS IN EASTERN COLORADO. LAPSE
RATES HAVE BEEN EXTREMELY STEEP THE PAST FEW DAYS WITH MIXING
HEIGHTS EXCEEDING 500MB IN MANY LOCALES OF THE FORECAST AREA.
WHILE MIXING WILL NOT BE QUITE AS EFFICIENT TODAY...STILL PLENTY
OF MOMENTUM ALOFT WILL BE TAPPED WITH MIXING HEIGHTS RANGING
BETWEEN 600 AND 500MB PER MODEL FORECAST SOUNDINGS. BOTTOM LINE IS
THAT IT WILL BE VERY WINDY AREAWIDE...AND WITH SUCH DRY AND
PARCHED ANTECEDENT CONDITIONS THE BLOSSOMING FIRE ACTIVITY FROM
YESTERDAY WILL LIKELY SEE MORE RAPID GROWTH. WILL LEAVE WIND
AND FIRE WEATHER HIGHLIGHTS AS IS.
ANY PRECIPITATION TODAY WILL HAVE TO COME FROM CLOSER WITHIN THE
UPPER LEVEL LOW WHERE SUFFICIENT MOISTURE WILL BE...GENERALLY
NORTH IN COLORADO AND UTAH. BY THIS EVENING SOME OF THIS WILL
GRADUALLY INFILTRATE THE NORTH CENTRAL TO NORTHWESTERN ZONES OF
NEW MEXICO...AND SLIGHT CHANCE POPS REMAIN INTACT TO CAPTURE THIS.
PRECIP COULD HAVE MORE OF A CONVECTIVE AND SHOWERY LOOK TO IT IN
THE EVENING...AND SOME GUSTY WINDS WOULD ACCOMPANY ANY SHOWER
ACTIVITY. OTHERWISE WINDS WOULD BE DECREASING AFTER SUNSET.
RIDGETOPS WOULD LIKELY STILL BE QUITE GUSTY AT TIMES THROUGH THE
OVERNIGHT AS POTENT MID LEVEL JET TRANSITIONS EASTWARD.
BY SUNRISE MONDAY THE CENTER OF THE UPPER LOW WOULD BE SWINGING
OVER SOUTH CENTRAL COLORADO. THIS WOULD ALTER WINDS FOR
MONDAY...SHIFTING MORE WEST NORTHWESTERLY WITH COOLER TEMPERATURES
BEING USHERED IN. BREEZY TO WINDY CONDITIONS WOULD BE FOUND
AREAWIDE WITH STRONGEST WINDS STRETCHING FROM THE CENTRAL
MOUNTAINS TO THE EAST CENTRAL PLAINS. ANY PRECIPITATION WOULD
CONTINUE TO BE CONFINED TO THE FAR NORTHERN BORDERLAND OF THE
STATE WITH LOW QPF. VERY DRY AIR MASS WOULD FILTER IN FARTHER
SOUTH.
BY TUESDAY NIGHT THE BACK DOOR SEGMENT OF THE COLD FRONT WILL WORK
INTO THE STATE...OFFERING ONLY A SLIGHT UPTICK IN LOW LEVEL
MOISTURE. HAVE KEPT IN SOME ISOLATED STORMS IN THE FORECAST MONDAY
NIGHT AND TUESDAY OVER THE NORTHERN MOUNTAINS AND INTO THE
NORTHEASTERN PLAINS...BUT DEWPOINTS ARE ONLY PROGGED TO CREEP UP
INTO THE 30S MAKING IT VERY DIFFICULT TO GET TOO EXCITED. TUESDAY/S
TEMPERATURES WILL STILL BE RELATIVELY COOLER THAN WHAT HAS BEEN
OCCURRING THE PAST FEW DAYS AND JUST SLIGHTLY BELOW SEASONAL NORMS
FOR THE OFFICIAL FIRST DAY OF SUMMER. GOOD NEWS WILL BE THE WINDS
WILL FINALLY FALL BELOW THE BREEZY CATEGORY.
THROUGH MID AND LATTER PART OF THE WEEK...A RETURN FLOW OFF OF THE
GULF OF MEXICO TRIES TO ESTABLISH ITSELF...BUT A DEEP AND LONG-
LIVED SOUTHEASTERLY FLOW JUST CANT SEEM TO PERSIST LONG ENOUGH FOR
DEEP MOISTURE RETURN IN THE EASTERN PLAINS. EXPECT TO SEE SOME
INTRUSIONS INTO THE EASTERN PLAINS EACH NIGHT...BUT PRECIPITATION
DEVELOPMENT WOULD BE HARD TO COME BY SINCE DIURNAL MIXING WILL
LIKELY SLOSH MOISTURE BACK EAST EACH AFTERNOON. OTHERWISE THE
UPPER HIGH WILL TAKE UP RESIDENCE TO OUR SOUTHWEST AND THIS WILL
POSE DIFFICULTIES FOR ANY KIND OF NOTEWORTHY BACK DOOR FRONTAL
INTRUSIONS.
52
&&
.AVIATION...WIND SPEEDS WILL SIGNIFICANTLY PICK UP DURING THE MID
TO LATE MORNING HOURS TODAY. BY AFTN...SPEEDS OF 20 TO 35KT WITH
GUSTS BETWEEN 40 AND 50KT WILL IMPACT ALL OF N AND CENTRAL NM.
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE NW CORNER OF THE
STATE LATE THIS AFTN AND FAR N CENTRAL AND NW NM TONIGHT WILL
PRODUCE VERY GUSTY WINDS...BUT NOT MUCH RAIN. CIGS WITH THIS
ACTIVITY SHOULD REMAIN IN THE VFR RANGE IN NEARLY EVERY CASE.
SMOKE WILL CONTINUE TO BE A CONCERN ACROSS CATRON COUNTY
TODAY...THOUGH SMOKE CONCENTRATIONS HAVE DECREASED OVERALL. ALSO
SMOKE PLUMES FROM A FIRE NEAR THE SANTA FE SKI AND WATERSHED AREAS
MAY BE AN AVIATION CONCERN FOR AREAS TO THE E AND NE OR THAT
AREA...EVEN A SHORT DISTANCE E OF THE MOUNTAINS INTO THE NE
HIGHLANDS. TO THE EAST A LITTLE WAYS FROM THE DENSEST SMOKE WILL
BE ACROSS W CENTRAL OR NW CATRON COUNTY WHERE VSBYS MAY
OCCASIONALLY BE REDUCED TO 5 MILES OR LESS.
NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43
&&
.FIRE WEATHER...VERY SERIOUS CRITICAL TO EXTREME FIRE WEATHER
CONDITIONS TO BE THE RULE ACROSS N AND CENTRAL NM TODAY AND LINGER
WELL INTO THE EVENING...PROBABLY EVEN LOCALIZED LATE TONIGHT ALONG
AND A LITTLE WAYS E OF CENTRAL MTN CHAIN. CRITICAL FIRE WEATHER
CONDITIONS WILL CONTINUE ACROSS MOST OF THE EASTERN HALF OF FCST
AREA MONDAY. SO OBVIOUSLY RED FLAG WARNINGS WILL BE MAINTAINED AS
PREVIOUSLY ISSUED.
MORE SPECIFICALLY...UNSEASONABLY STRONG WINDS ARE EXPECTED LATE THIS
MORNING AND THIS AFTERNOON AS AN UPPER LEVEL TROUGH NEARS THE FOUR
CORNERS AND A STRONG SURFACE LOW SETS UP IN SOUTHEAST COLORADO. AS A
SIGNIFICANT DRY SLOT BISECTS THE STATE FROM SW TO NE...STRONG MIXING
WILL HELP TRANSPORT THE DRY AIR AND THE 35 TO 45KT MID LEVEL WIND
FLOW TO THE SURFACE. EXTREME FIRE WEATHER CONDITIONS ARE LIKELY THIS
AFTERNOON AS HUMIDITIES DROP BELOW 10 PERCENT AND 20 FOOT WINDS OF
25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH DEVELOP. CRITICAL FIRE
WEATHER CONDITIONS WILL BEGIN BETWEEN 8 AND 1030 AM MORE AREAS THAN
NOT AND LOCALLY MAY LAST UNTIL MIDNIGHT OR AN HOUR OR TWO BEYOND
CENTRAL MTN CHAIN ON EAST. HIGH TEMPERATURES WILL APPROACH RECORDS
FOR THE DATE ACROSS THE PLAINS AS TEMPS REACH LEVELS GENERALLY 7 TO
16 DEGREES ABOVE NORMAL.
HUMIDITY RECOVERIES WILL IMPROVE SOME ACROSS NORTHERN SECTIONS OF
THE STATE LATE TONIGHT AS THE UPPER LEVEL LOW MOVES EAST ACROSS
COLORADO AND THE ASSOCIATED PACIFIC FRONT USHERS IN SOME MEAGER
MOISTURE AT LOW LEVELS. HOWEVER...I-40 SOUTHWARD...POOR HUMIDITY
RECOVERIES WILL PREVAIL ONCE AGAIN. AS THE UPPER LOW SHIFTS INTO
KANSAS AND NEBRASKA ON MONDAY...FLOW WILL BECOME MORE WESTERLY AND
NORTHWESTERLY ACROSS NM. WIND SPEEDS WILL DECREASE SIGNIFICANTLY
ACROSS THE AREA FROM SUNDAYS VALUES...THOUGH IT WILL REMAIN BREEZY
TO WINDY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.
TEMPERATURES WILL BE 5 TO 15 DEGREES COOLER THAN SUNDAYS READINGS.
DESPITE THE COOLER TEMPS...HUMIDITY VALUES WILL AGAIN FALL BELOW 15
PERCENT ACROSS THE PLAINS WITH THE ONLY EXCEPTION THERE BEING NEAR
THE CO LINE WHERE 15 TO 20 PERCENT MIN RH MAY BE ABLE TO BE
REALIZED. THUS RED FLAG WARNING WILL BE CONTINUED FOR EAST HALF.
ISOLATED SHOWERS AND T STORMS WILL BE A POTENTIAL FOR FAR NW AND N
CENTRAL NM TONIGHT...MAINLY HIGHER TERRAIN...BUT TIME OF ONSET BEING
OVERNIGHT SHOULD LIMIT THE DEGREE OF LIGHTNING AND STORM CREATED
GUSTY WINDS. STILL...WETTING LEVEL RAINS NOT LIKELY. BACK DOOR FRONT
WILL USHER IN SOME LOW LEVEL MOISTURE ACROSS THE PLAINS MONDAY NIGHT
INTO TUESDAY...RESULTING IN A SLIGHT CHANCE OF SHOWERS OR T STORMS
ACROSS THE NORTHEAST. THESE MAY BE A LITTLE WETTER...BUT STILL
AMOUNTS SHOULD BE RATHER MEAGER. TEMPERATURES WILL BE COOLER STILL
ACROSS THE PLAINS DUE TO THE FRONT. MOST AREAS WILL BE 5 DEGREES
BELOW NORMAL.
NORTHWEST FLOW ALOFT WILL CONTINUE INTO WEDNESDAY. MEANWHILE...LOW
LEVEL FLOW ACROSS THE PLAINS WILL VEER AROUND TO THE SOUTHEAST...
PULLING SOME GULF MOISTURE INTO SOUTHERN AND EASTERN PORTIONS OF THE
STATE. LATEST MODEL RUNS STILL NOT THAT OPTIMISTIC ON MOISTURE
RETURN...SO CHANCES OF SHOWERS OR STORMS REMAIN IN QUESTION. AT THIS
TIME...IT DOES NOT APPEAR THE MOISTURE WILL MAKE IT MUCH FARTHER
WEST THAN THE RIO GRANDE VALLEY IF THAT. STILL...LIGHTNING MAY
BECOME AN INCREASING RISK DURING THE MID TO LATTER HALF OF THE WORK
WEEK...MAINLY EAST HALF.
43
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 86 49 77 50 / 5 10 10 0
DULCE........................... 81 40 74 39 / 5 20 10 0
CUBA............................ 85 41 75 39 / 0 5 5 0
GALLUP.......................... 82 45 76 44 / 0 5 5 0
EL MORRO........................ 80 46 72 41 / 0 5 0 0
GRANTS.......................... 85 50 78 45 / 0 5 5 0
QUEMADO......................... 85 50 75 48 / 0 0 0 0
GLENWOOD........................ 92 53 88 54 / 0 0 0 0
CHAMA........................... 75 37 67 35 / 5 20 20 10
LOS ALAMOS...................... 83 48 75 47 / 0 5 5 0
PECOS........................... 82 49 75 45 / 0 0 5 0
CERRO/QUESTA.................... 79 41 72 37 / 0 10 10 10
RED RIVER....................... 71 37 64 32 / 0 10 20 10
ANGEL FIRE...................... 74 39 66 34 / 0 5 10 10
TAOS............................ 83 43 75 39 / 0 5 10 0
MORA............................ 79 46 72 42 / 0 5 10 10
ESPANOLA........................ 90 49 81 44 / 0 5 5 0
SANTA FE........................ 87 49 79 46 / 0 0 5 0
SANTA FE AIRPORT................ 89 51 80 48 / 0 0 5 0
ALBUQUERQUE FOOTHILLS........... 92 58 82 55 / 0 0 5 0
ALBUQUERQUE HEIGHTS............. 94 61 83 58 / 0 0 0 0
ALBUQUERQUE VALLEY.............. 95 56 85 53 / 0 0 0 0
ALBUQUERQUE WEST MESA........... 95 57 84 54 / 0 0 0 0
LOS LUNAS....................... 96 56 86 53 / 0 0 0 0
RIO RANCHO...................... 95 58 83 56 / 0 0 0 0
SOCORRO......................... 96 65 89 61 / 0 0 0 0
SANDIA PARK/CEDAR CREST......... 91 49 79 46 / 0 0 5 0
TIJERAS......................... 92 55 82 53 / 0 0 5 0
MORIARTY/ESTANCIA............... 89 53 81 50 / 0 0 5 0
CLINES CORNERS.................. 86 51 76 47 / 0 0 5 0
GRAN QUIVIRA.................... 90 57 83 53 / 0 0 5 0
CARRIZOZO....................... 93 59 88 55 / 0 0 5 0
RUIDOSO......................... 88 57 81 51 / 0 0 5 0
CAPULIN......................... 93 51 75 44 / 0 5 20 10
RATON........................... 93 51 79 44 / 0 5 10 10
SPRINGER........................ 91 51 81 46 / 0 5 10 10
LAS VEGAS....................... 87 52 78 43 / 0 0 5 0
CLAYTON......................... 97 57 84 51 / 0 5 10 5
ROY............................. 93 56 81 49 / 0 5 10 5
CONCHAS......................... 98 62 91 54 / 0 0 5 0
SANTA ROSA...................... 96 62 89 55 / 0 0 5 0
TUCUMCARI....................... 104 64 94 55 / 0 0 5 0
CLOVIS.......................... 100 62 92 56 / 0 0 5 0
PORTALES........................ 102 64 93 57 / 0 0 5 0
FORT SUMNER..................... 102 64 93 57 / 0 0 5 0
ROSWELL......................... 107 68 100 63 / 0 0 5 0
PICACHO......................... 96 65 91 59 / 0 0 5 0
ELK............................. 90 61 87 56 / 0 0 5 0
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.
RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ501>540.
&&
52/43
Hazardous weather outlook, Jun 19, 5:00 AM MST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN JUN 19 2011
NMZ501>540-201200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A RED FLAG WARNING IS IN EFFECT FROM 10 AM THROUGH 10 PM FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH
STRONG WINDS WILL CREATE CRITICAL TO EXTREME FIRE WEATHER
CONDITIONS. LOCALLY CRITICAL CONDITIONS MAY CONTINUE THROUGH THE
MIDNIGHT HOUR ACROSS THE EASTERN PLAINS.
WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 OR 55
MPH WILL BE COMMON AREA WIDE. THESE STRONG WINDS MAY CREATE AREAS
OF BLOWING DUST.
SMOKE FROM THE WALLOW WILDFIRE IMPACT AIR QUALITY ACROSS CATRON
COUNTY...ESPECIALLY AROUND RESERVE...LUNA...AND QUEMADO. THE SMOKE
PLUME FROM THE PACHECO CANYON WILDFIRE WILL IMPACT AIR QUALITY
FROM THE SANTA FE SKI AREA NORTHEASTWARD TOWARD MORA AND OJO FELIZ.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A RED FLAG WARNING IS IN EFFECT FROM 9 AM THROUGH 9 PM FOR AREAS
ALONG AND EAST OF THE CENTRAL MOUNTAINS WHERE LOW HUMIDITIES
COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS.
.SPOTTER INFORMATION STATEMENT...
CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.
34
Strong Wind, West Central Highlands
- When
- June 19, 1:00 PM MST to 2:00 PM MST
- Where
- West Central Highlands forecast zone
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
One business lost some shingles in Grants, while several homes had minor roof damage from the strong wind gusts. A tent filled with fireworks was blown over as well.
High Wind, South Central Mountains
- When
- June 19, 1:35 PM MST
- Where
- South Central Mountains forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
High Wind, Central Highlands
- When
- June 19, 2:31 PM MST
- Where
- Central Highlands forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
High Wind, Albuquerque Metro Area
- When
- June 19, 10:00 PM MST to 10:15 PM MST
- Where
- Albuquerque Metro Area forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Public
Wind gusts were measured between 60 and 63 mph for 15 minutes.
High Wind, Jemez Mountains
- When
- June 19, 10:55 PM MST
- Where
- Jemez Mountains forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, June 19 to 20, 20111 death · $5.3 million · 65 kt wind · 46 events
- Hail and Damaging Winds in Nebraska, June 19 to 20, 2011$8.1 million · 2.75 in hail · 33 events
- Hail and Damaging Winds in Colorado, June 19, 2011$21 million · 2 in hail · 10 events
- Heat in Oklahoma, June 19, 20111 death · 1 event
- Tornadoes and Damaging Winds in Kentucky, June 19, 2011$55,000 · EF2 · 11 events
- Tornado and Damaging Winds in Illinois, June 19, 20111 injured · $1.0 million · EF1 · 10 events
- Tornado and Hail in Iowa, June 19 to 20, 2011$760,000 · EF1 · 21 events
- Flash Flooding and Hail in Nebraska, June 19 to 20, 2011$139,000 · 2.75 in hail · 59 events
- Flash Flooding and Flooding in Ohio, June 19 to 20, 2011$1.5 million · 0.75 in hail · 7 events
- Wildfire in Texas, June 19 to 21, 2011$500,000 · 1 event
- Flash Flood and Flooding in Pennsylvania, June 19 to 20, 2011$270,000 · 6 events
- Damaging Winds and Lightning Strike in North Carolina, June 19, 2011$200,000 · 60 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 301442, 301437, 301436, 301458, 301440.